# SDR 97ZZZX5127

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97LP
- Make and model: Cessna 172P
- Aircraft serial: 17274398
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 164306151
- Condition: Overheated
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF NEW CLEVELAND BRAKE DISC AND LININGS ON RT MAIN WHEEL, ACFT WAS TAXIED FOR RUN-UP AND LOUD SQUEELING EMITTED FROM RT BRAKE.  PAINT ON DISC DAMAGED LININGS AND CAUSED OVERHEATING.  REMOVED PAINT FROM DISC WHERE PADS RIDE, INSTALLED NEW LININGS, CHECKED SATISFACTORILY.  SUBMITTER STATED NEW BRAKE DISC'S SHOULD NOT BE PAINTED WHERE LININGS RIDE.  CONTACTED PARKER HANNIFIN CORP.
